Generic Name and Formulations:
Acetaminophen 325mg, guaifenesin 200mg; per Cool Burst caplet.
McNeil Consumer Healthcare
Cough, fever, headache, minor aches and pains.
Swallow whole. 2 caplets every 4–6 hours as needed; max 12 caplets/24 hours.
Concomitant other acetaminophen products.
Hepatic dysfunction. Asthma. Lower respiratory disorders. Pregnancy. Nursing mothers.
Analgesic + expectorant.
See Contraindications. Increased risk of hepatotoxicity with ≥3 alcoholic drinks/day.
is free, fast, and customized just for you!
Already a member?Sign In Now »